Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Appearance of skin rashes on stomach and vaginal area before periods onset. Boils leave scars. Cause and remedy?

I am 39 yrs old Jul this year I had bad skin rashes on my stomach and vaginal area.Also had 5 big boils around the same area.I was I had this itching started from vagina area.I had taken cetrizine for 1 week. Later I noticed after 1 week that I had this painful blister too coming up on the left side.For which my husband started me on ciprofloxin. I had itching all over the body and skin lesions .They were painful,burning,pricking from inside and had put me at irritable state.They were painful and i couldn t tolerate clothes .My Dr.husband gave me one Hydrochortisone shot and started me with Allergex and Prednisolone tablets. Again after 1 month I had again developed rashes and boils on my body. It started with extreme itching on vaginal lips and then its spreads all over the thighs and stomach. I visited the gynecologist here and she prescribed Ketoconazole 200 mg twice a day and Loratadine 10 mg once a day She also took sample for pep smear and certain blood tests like HIV , Sugar Random and Allergy test. This whole process appears approx 7 days before my periods.This trend has been continuing since Jul until now. One Big boils come which is extremely painful.It leave mark behind and my stomach and thigh area has many marks now...
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  94 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor